[Hepatitis caused by quinidine. Study of a case and review of the literature].
Аннотация
The authors report the case of a 63 year-old woman who developed high-grade fever with chills, nausea, diarrhea, severe pain in the right hypochondrium, and jaundice after one month's treatment with 300 mg of hydroquinidine hydrochloride daily. Serum bilirubin and aminotransferases were slightly increased, while alkaline phosphatases and gamma-glutamyl-transpeptidase serum activities were markedly raised. Histological examination of a liver specimen obtained by the transvenous route showed numerous epithelioid granulomas with giant cell formation and eosinophils in hepatic lobules and portal tracts. Symptoms disappeared three days after withdrawal of the drug, but hepatomegaly and a mild increase in serum gamma-glutamyl-transpeptidase persisted more than eighteen months. Quinidine-induced hepatitis is almost always associated with fever, and, in one-third of the cases, with a pseudo-cholangitis picture. Extrahepatic hypersensitivity manifestations are often present. Histological examination of the liver shows granulomatous or cytolytic hepatitis. Withdrawal of the drug is rapidly followed by a favorable outcome; readministration causes immediate relapse; progression to chronic liver disease has never been reported previously.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.